# SDR IPXA2014112184888

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MIRROR AUX LIGHT INOPERATIVE, REPLACED THE LAMP IAW AMM 33-51-21-401.
